# SDR YENA2025070700682

- Difficulty date: July 5, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N644JB
- Make and model: Airbus A320-232
- Aircraft serial: 02880
- Aircraft time: 70,891 hours, 25,607 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 4203503
- Part serial: BA911
- Condition: Failed
- Location: Flap System
- Part time: 70,891 hours, 25,607 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#302, FLL-JFK. (AN EMERGENCY WAS DECLARED) "FLAPS FAULT-ON CLIMB OUT F/CTL FLAP SYS 1 FAULT ON APPROACH F/CTL FLAPS FAULT SLATS EXTENDED TO POSITION 2 FLAPS DID NOT EXTEND AND STAYED AT ZERO. LANDED IN THAT CONFIGURATION @ 157 KTS. BRAKES STAYED BELOW 300 DEGREES; PERFORMED BITE TEST PF FLAP SYS PER AMM 27-51-00. OK FOR SYS. NO FAULT NOTED AT THIS TIME. ACCOMPLISHED OPS CHK OF FLAP SYS. FAULT DUPLICATED. REF TSM 27-51-00-810-810A STEP(B). WITH PTU OFF FLAP SYS 2 PCU HYD MOTOR VERIFIED OPERATIONAL WITH GREEN HYD SYS PRESSURIZED WITH PTU OFF FAILS OP CHK. FOR FLAP SYS 1 MVD MOTOR. REMOVED AND REPLACED FLAP SYS 1 HYD MOTOR IAW AMM 27-54-54. OPS CHK GOOD. NO FAULT NOTED WHEN OPS CHK FLAPS. "
